# SDR AU971361

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: CM6512ANSETT155
- Condition: Empty
- Location: Fire Bottle, Fix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE OUTBOARD FIRE EXTINGUISHER BOTTLE FOUND TO BE EMPTY WHEN REMOVED FOR ROUTINE REWEIGH. SOME CORROSION WAS FOUND IN THE AREA OF THE BOTTLE NECK. THE COWL DISCHARGE INDICATOR DISC WASFOUND TO BE INTACT.
